# SDR CHQA201000100

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 23,858 hours, 19,453 cycles
- Engine: Allsn AE3007A
- Engine time: 22,032 hours, 18,800 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 20017500
- Part serial: NOTSERIALIZED
- Condition: Dirty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING ROLL-OUT, THE BRAKES WERE INEFFECTIVE AT AROUND 120KTS, BUT ONCE THE AIRCRAFT WAS DOWN TO ABOUT 40KTS THE BRAKES OPERATED NORMALLY.  THE AIRCRAFT TAXIED TO GATE WITHOUT INCIDENT.  THE CREW ALSO REPORTED THAT THE BRAKE TEMPERATURES FOR THE OUTBOARD BRAKES NEVER ROSE WHILE THE INBOARD BRAKE TEMPERATURES WERE IN THE ORANGE BAND.  MAINTENANCE CHECKED THE CMC FOR FAULTS AND FOUND A CMC MESSAGE OF "BRAKE PPTRAN3 FAIL".  THE CONNECTOR FOR THE NR 3 PEDAL POSITION TRANSDUCER WAS CLEANED AND RESECURED AND RESET THE BCU WITH NO FURTHER DEFECTS NOTED DURING TAXI CHECKS.
